# SDR UPS99231137

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3706701
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, FLIGHT DECK EMERGENCY LIGHTS INOP.  REPLACED BATTERIES, OPS CHECK OK.
